Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Period regular after taking a break from Novelon but have acne, have switched to Femelon, advised to take Crisanta. Would that help?

i was diagnosed with PCOD 15 years back. got married and have two kids. After second kid, i was on novelon for last almost 7 years. took one month break in a year. but whenever i took the break, i never used to get periods. but this year, when i took the break for 3 months, periods were on date without any medication . However, due to acne problem, i again switched to pills, femelon. Doctor has advised now to switch to crisanta. Is it right decision.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

There is no major difference between Femilon and Crisanta. Both are oral contraceptive pills with similar actions. You may switch to Crisanta. I do not see a problem with this.

Wish you good health.

Take care.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor